Dr. Bennett Publishes Paper on Fluoroquinolone Neuropsychiatric & Mitochondrial Toxicity

Bennett-flash

Dr. Charles Bennett

I am pleased to announce that Dr. Charles Bennett has been able to successfully publish a paper titled “Fluoroquinolone-Related Neuropsychiatric and Mitochondrial Toxicity: a collaborative investigation by scientists and members of a social network.”  The paper was officially accepted by The Journal of Community and Supportive Oncology for February 2016. (Link below)

New serious Fluoroquinolone (FQ) associated safety concerns have been identified through novel collaborations between FQ-treated persons who have developed long-term neuropsychiatric (NP) toxicity, pharmacovigilance experts, and basic scientists.  That is the basis for this paper.

I, and a few other floxies, developed, conducted, and analyzed a web-based survey of persons who experienced possible FQ-associated toxicity and provided that data to Dr. Bennett and his team to use as supportive data for this report.

I also want to thank our very own Alan Redd PhD who assisted with this paper and is listed as one of the co-authors.

Raja Fayad

Dr. Raja Fayad

Dr. Raja Fayad, a co-author, a brilliant researcher, and also an important FQ community research advocate was working on this paper with Dr. Bennett, at the time of his untimely and tragic demise.  His brilliance and research advocacy will be greatly missed.

Dr. Bennett was one of three major academic researchers that saw the true impact of FQ toxicity and agreed to work with us on behalf of the FQ community. We have been  working with him for many years now.  He has been, and continues to be, a strong research advocate, speaking on the cautions and safe use of pharmaceuticals in our society.

You can access Dr. Bennett’s paper for viewing here: “Fluoroquinolone-Related Neuropsychiatric and Mitochondrial Toxicity: a collaborative investigation by scientists and members of a social network.” *

Stayed tuned to My Quin story for timely updates on our interactions with the FDA, Dr. Bennett and the Citizen Petition, and community related research.

* Copyright 2016, The Journal of Community and Supportive Oncology, All rights reserved. For permission to reuse any of this content visit
http://www.oncologypractice.com/about-us/copyright-terms-of-use.html

Admin

...damaged by fluoroquinolones in 2007 at age 46. Prior to, a healthy law enforcement official. Now an amateur FQ researcher, author, and blogger.

1 Response

  1. yolanda ivey says:

    I am 46 years old. I recently spent a week in the hospital taking cipro and flagyl in my i.v. I came home with almost 3 weeks of pills. now my legs are numb. I have terrible pain from hips to toes.Im also numb across my breast and chest.This is happening in 3 weeks. Now my left arm is weaking and tingling. Im scared and now im starting to fall alot. At least my primary Dr. told me it was from Cipro. Any advice?

Leave a Reply

Your email address will not be published. Required fields are marked *

WordPress Anti Spam by WP-SpamShield